# SDR EIA2003053

- Difficulty date: March 24, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- Engine: Pwa JT9D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVET HEADS POPPED AT SKIN B.S. 680-700, STRINGER 41 RIGHT TO 42 RIGHT.  SKIN REPAIR ACCOMPLISHED IAW SRM 53-30-03 FIGURE 1 SHEET 4-7 PAGES 2D, 2E, 2F, AND 2G. SHEAR TIE REPLACED WITH NEW IAW SRM 51-30-02 PAGES 21-32.
